# SDR MASA200600272

- Difficulty date: January 30, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 15,547 hours, 11,877 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7371 GRR - FLIGHT SPOILER STATUS MESSAGE.  MX RESET.  OPS CHECK GOOD.
